International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 783071 | 4 pages | https://doi.org/10.1155/S0161171290000989

A note on quasi R*-invariant measures on semigroups

Received28 Nov 1989
Revised03 Mar 1990

Abstract

A characterization of quasi r*-invariant measures on metric topological semigroups is obtained by showing that their support has a left group structure thus generalizing previously known results for relatively r*-invariant measures and the topo-algebraic structure of their support.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

45 Views | 295 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder